Cargando información...
FuenteLithuanian Mathematical Journal | Cuartil año de publicaciónNo disponible | Volumen53 |
Issue2 | Páginas143 - 148 | pISSNNo disponible |
ISSN1573-8825 | Perfil OpenAlexhttps://openalex.org/S85335245 | |
| Scienti ID | 0001133721-21 | Minciencias ID | ART-0001133721-21 | Scholar citations URL | https://scholar.google.com/scholar?cites=18103884299790481852&as_sdt=2005&sciodt=0,5&hl=en |
|---|---|---|---|---|---|
| Openalex URL | https://openalex.org/W1972232786 | Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3AvHnIJ9rqPfsJ%3Ascholar.google.com&btnG= | Scienti URL | https://link.springer.com/journal/10986/53/2 |
| Doi URL | https://doi.org/10.1007/s10986-013-9199-3 | ||||